Couldn't find what you looking for?

TRY OUR SEARCH!

Hi.

I've been on Depo Provera since December 9th, me and the bf have been having unprotected sex since with no problems, though we are pretty rough in bed (mentioned because might be relevant).

I have not gotten my period since early November. Finally, I got it about two days ago from now -me and the bf have been still having sex even throughout.

Now..when I get my period i usually only lasts 3 days, I get no cramps, just normal bleeding... but this time I had horrible cramps and barely any bleeding. Also my left ovary (i had the right removed due to cysts) was hurting painfully, very sharp, since yesterday.. but it has gone away today. I would blame it on ovulation, but the needle STOPS ovulation, and I can't be ovulating at the same time as my period..


Anyway, to the question. I'm at work, I just took out my tampon, and I whipe.. this HUGE.. I'm talking length of a computer mouse.. skinny at one end and wide at the other (skinny being a pen width.. widening to the width of a kit-kat bar) came out of me. I thought it was a normal blood clot, but it was just slightly lined in dark blood, the thin part of it being whitish, and it was rubbery to the touch. It shouldn't be squished or anything, it looked like a huge flap of skin. It also could curl up and web back out if you pushed it and such.

Can someone please tell me what the heck that was? I had to flush it down. Is it part of my mucus membrane? Is it part of a popped cyst? Is it part of my ovary or maybe my uterus?

Please help!

Loading...

I have been on depro for over 2 years, my being on it is not for birth control, it is for unusual uterine bleeding...i was bleeding to no end and passing HUGE blood clots...the only thing that stopped the bleeding is the depo provera...so my case is different...the only other alternative is hesterectomy..I am 53 and about to go into menopause anytime...it has been great for my bleeding, i have gained 30-40 lbs and stomach a little bloated, but the bleeding seemed to be far more devastaing than the shot...I almost died from the bleeding, but thanks to depo provera i stopped... :-) XD
Reply

Loading...

I have been off depo for almost a year. I was on depo from 1993 to 2006, yes, those years are correct and during that whole tiime I did not have any periods. I have had a constant period since December of '06 with the exception of maybe four weeks. I have massive blood clots every day. If anyone has any suggestions as to how to stop my period, please let me know. Going back on depo is not an option, although I am sure that would stop the bleeding.
Reply

Loading...

I've been on Depo for a year and I understand what you're going through. I randomly had periods off and on with large or small amounts of blood including giant clots and so forth. I wouldn't be alarmed about it, it's just another blood clot. Your body was just expelling excess lining from the uterus. The shot works in many ways, though sometimes it doesn't necessarily stop ovulation.

As for stopping your period, a combination of high doses of blue and black cohosh may do the trick.
Reply

Loading...

WELL I HAVE BEEN OFF THE DEPO SHOT FOR ALMOST 6 YRS AND AS LONG AS I CAN REMEBER I DON'T HAVE ANY CRAMPS BUT MY PERIODS SEEM LIKE ITS GOING TO END BUT I KNOW MY PERIODS GOING TO START.IT LOOKS A OFF RED COLOR,AND FOR THE THREE DAYS I HAVE SMALL AND BIG BLOOD CLOTS COMING OUT.SO IF ANYONE HAS A ANSWER LET ME KNOW.AND I'M A DIABETIC
Reply

Loading...

For over 2 years i have had abnormal periods. They started by being really heavy and lasting a couple weeks. About three months ago the bleeding would not stop and I was bleeding every day. I started taking birth control pills and it stopped for the most part. When I stopped the pill on the cycle, I bleed so much with huge blood clots and went to emergency. I had to have three blood transfusions. Dr. said to take 4 pills a day until it stops than go down to 3, 2, 1. I did that and it didnt' stop. Finally I took the Depo provera shot today. Still bleeding very heavy. Will this get under control?? why does all the Dr. act like they have never heard of this before and that there is no remedy?
Reply

Loading...

I've been experiencing something similar. I am not on any type of birth control or shot, but my period ended about a week and a half to 2 weeks ago and I have been experiencing very large blood clots that come randomly. It's not like a normal period, just a few a day for a couple days then it's gone. It's happening about every other day. It's very strange and just started happening recently. Any ideas as to what this might be or how to get rid of it?
Reply

Loading...

I was on depo for 13 years. I stopped getting it because I no longer had insurance. I had huge blood clots and bleeding for 10 months straight!! I ended up in the hospital with bilateral blood clots in my lungs and had to get four pints of blood because I had bled for so long. Please be careful with this medication.
Reply

Loading...

Just in case anyone was looking, I found this article on how to detox Depo Provera from your body.

ehow.com/how_4858885_detox-depo-provera-body.html

I was on the shot for 7 cycles and I had my period once in about 2 years. Before I started the shot, I would get my periods for MONTHS at a time. It was terrible! Now that I detoxed, my periods come and go like clock work.

Thanks! :-)
Reply

Loading...

i had the same thing happen to me. I thought i had a miscarriage because the tissue was so large. It was not a miscarriage so i called my dr to see if she wanted me to continue the shot. she told me this is a side effect of the depo and has changed the bc i am on. i hope this helps. i really dont know what part of the anatomy it is but it will surely scare you.
Reply

Loading...


I just had the same thing happen to me. Did you find out what it was?
Reply

Loading...


Did you ever find out what it was? 

Reply

Loading...

This same thing happened to me, and i'd love to know if you found out what it was!

Reply

Loading...

Im having the same problem also..its extremely painful pains in my vagina and these clots come and go...my menstrual has never been regular..but i am making me a doctors appointment Monday to get this checked out
Reply

Loading...


I had the same thing happen to me a few days ago, thought It was part of am umbilical cord or something so i went to the hospitatl. They told me that it is the lining of the uterus shedding and that since we who are taking a birth controll that stops bleeding we dont shed the lining every month like normal, SO when we do it sheds all at once and comes out like it does, which they say is normal, but usual if we shed it everyday it would come out as a discharge not a tissue typed substance....
Reply

Loading...